# SDR 07FDEA00298

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM UPPER FLANGE IS CORRODED BS 620 LBL 4-20, WL 208.  INSTALLED REPAIR ON MAIN DECK FLOORBEAM UPPER CHORD AT STA 620, LBL 4 THRU 20, WL 208 REF B727 SRM 53-10-8 PG 18-23 AND DWG 53FX1547.  CLASSIFIED AS A MAJOR REPAIR.
